Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    newbrew is offline Senior Member
    Join Date
    Dec 2004
    Posts
    1,344

    Clomid + ECA = cause tracers (i feel like I am tripping)

    I went on a long drive last night, about 6 hours and started noticing as I neared my destination I began to see somewhat light tracers. Imagine staring at a light bulb and then looking away, I got the same effect, but with all the lights on the road, plus some peripheral obscure ness. Nothing major that effected my driving, I just wrote it off as being tired. However, when I woke up (about 4 hours later) I still had a very slight trace of it. It subsided about an hour or so after I woke up. I get done with my daily duties around 3:00pm today and pop my clomid and ECA (minus the aspirin, as I am on the road w/o any) and start my drive back. I get about 2 hours away from home and the same thing starts up. It reminded me of a very very slight acid trip (not that I have ever done LSD )

    Any of you ever experience this? I am going to get a good night rest tonight and start taking closer notice to whether or not it persists.

  2. #2
    toc67guru is offline Associate Member
    Join Date
    Apr 2004
    Posts
    430
    what dosage of clomid are you on?

  3. #3
    newbrew is offline Senior Member
    Join Date
    Dec 2004
    Posts
    1,344
    Quote Originally Posted by toc67guru
    what dosage of clomid are you on?

    100mg ED

  4. #4
    almostgone's Avatar
    almostgone is online now AR-Elite Hall of Famer
    Join Date
    Jun 2004
    Location
    the lower carolina
    Posts
    14,222
    clomid has been known to cause the visual "enhancements", but most people don't have trouble @ 100mg......Are you running your clomid 300/100/50 or 100 for 30 days?

  5. #5
    newbrew is offline Senior Member
    Join Date
    Dec 2004
    Posts
    1,344
    Quote Originally Posted by almostgone
    clomid has been known to cause the visual "enhancements", but most people don't have trouble @ 100mg......Are you running your clomid 300/100/50 or 100 for 30 days?
    yessir. really? This is interesting info. Ill have to do some search/research on this.

    They are the little blue IP Tabs. As far as I know they are 50mg each.

  6. #6
    almostgone's Avatar
    almostgone is online now AR-Elite Hall of Famer
    Join Date
    Jun 2004
    Location
    the lower carolina
    Posts
    14,222
    look @ ...(Pheedno's PCT)
    http://forums.anabolicreview.com/showthread.php?t=94626

    here's an excerpt from it.....
    No, the above is a personal preferance and recommendation, but L-dex and nolva should accompany that clomid administration if one chooses to do run it like that.
    Now, the 300mg frontload I can see as a feasible practice, as it will allow you to reach steady state at a faster pace. Personally, 300mg even for only one day produces tracers and blurred vision in a dramatic effect which is not bearable; my sensitivity to the occulotoxicity is very apparent. I'm not sure if my lasik surgery has anythng to do with that or not, but because of it, I started using 100mg. Even with the 300mg frontload though, I'd run 100mg consistantly for the duration of PCT
    __________________

  7. #7
    newbrew is offline Senior Member
    Join Date
    Dec 2004
    Posts
    1,344
    A problem arose during a very aggressive Clomid PCT routine once. I was taking pretty high doses (150mgs/day) of clomid for an extended time (over a month) and was having vision issues. When I looked into the subject more closely, this was a common occurrence with steroid .com members. Upon further investigation, I found out the optic neuropathy (a fancy way of saying “vision problems”) was actually very common with clomid usage (5)(6).Since I already wear contact lenses, I’ve had to remove Clomid from my PCT routine.

    Clomid as of late has fallen out of favor for post-cycle routines, but if you aren’t prone to vision problems or emotional issues, then it is just as good as nolvadex for raising testosterone when appropriate doses are used. I recommend using 150mgs/day for ten days, and decreasing the dose by 50mgs every ten days until you’re finished at day 30. Many of the bodybuilders and athletes I've spoken to have used it in a similar fashion and found that it restores their testosterone levels to normal.



    I also wear contacts. I'd prefer to not mess up my eyes. Any response from anyone else? Hooker perhaps?

  8. #8
    newbrew is offline Senior Member
    Join Date
    Dec 2004
    Posts
    1,344
    After some real quick researching on this site it seems as if its a very common occurance and any vision problems return back to normal after you discontinue with the clomid.

    phew.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •